Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 152, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2011, 1:04 AM EDT for Appling County, Jeff Davis County, Wayne County, Georgia. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 1:04 AM EDT (05:04 UTC)
- Expired
- Jun 16, 2011, 2:00 AM EDT
- In force
- 56 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Jeff Davis County, GA, Wayne County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
075
WUUS52 KJAX 160504
SVRJAX
GAC001-161-305-160600-
/O.NEW.KJAX.SV.W.0152.110616T0504Z-110616T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 AM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
NORTHEASTERN JEFF DAVIS COUNTY IN SOUTHEAST GEORGIA
APPLING COUNTY IN SOUTHEAST GEORGIA
* UNTIL 200 AM EDT
* AT 104 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRAHAM...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
HATCH...BAXLEY...SURRENCY AND ODUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3197 8239 3194 8234 3194 8228 3191 8222
3190 8211 3187 8211 3183 8201 3179 8198
3180 8195 3169 8186 3146 8205 3164 8240
3171 8250 3169 8252 3177 8268 3185 8280
3193 8268 3193 8262 3197 8255
TIME...MOT...LOC 0504Z 296DEG 12KT 3181 8245
$$
HESS2 follow-up statements
576
WWUS52 KJAX 160535
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
135 AM EDT THU JUN 16 2011
GAC161-160546-
/O.CAN.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
JEFF DAVIS GA-
135 AM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JEFF DAVIS COUNTY
IS CANCELLED...
LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
3183 8201 3179 8198 3180 8195 3169 8186
3146 8205 3171 8252 3173 8252 3174 8255
3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0536Z 296DEG 12KT 3176 8234
$$
GAC001-305-160600-
/O.CON.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
WAYNE GA-APPLING GA-
135 AM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR APPLING AND NORTHWESTERN WAYNE COUNTIES...
AT 136 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BAXLEY...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURRENCY AND ODUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
3183 8201 3179 8198 3180 8195 3169 8186
3146 8205 3171 8252 3173 8252 3174 8255
3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0536Z 296DEG 12KT 3176 8234
$$
HESS715
WWUS52 KJAX 160559
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
159 AM EDT THU JUN 16 2011
GAC001-305-160609-
/O.EXP.KJAX.SV.W.0152.000000T0000Z-110616T0600Z/
WAYNE GA-APPLING GA-
159 AM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR APPLING AND NORTHWESTERN WAYNE
COUNTIES WILL EXPIRE AT 200 AM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
LAT...LON 3191 8222 3190 8211 3187 8211 3183 8205
3183 8201 3179 8198 3180 8195 3169 8186
3146 8205 3171 8252 3173 8252 3174 8255
3175 8252 3184 8252 3184 8243 3197 8242
TIME...MOT...LOC 0559Z 296DEG 12KT 3173 8226
$$
HESSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:48 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jun 15, 9:48 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 948 PM EDT WED JUN 15 2011 ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT... .UPDATE...CONVECTION CONTINUED ACROSS OUR SOUTHERN FL ZONES AND JUST STARTED TO ERUPT OVER OUR SE GA ZONES AGAIN THIS HOUR. THE SOUTHERN TIER OF STORMS WAS FIRING ALONG THE SEA BREEZE MERGER AND RESULTANT CONVECTIVE OUTFLOWS WHILE SLOWLY PROPAGATING WSW WHERE HIGHER INSTABILITY WAS STILL HUGGING THE GULF COAST AREA. TO OUR NORTH CONVECTION WAS FIRING ALONG THE EAST COAST SEA BREEZE...A LINGERING SFC TROUGH AND INCREASING UPPER LEVEL DYNAMICS AS A SHORT WAVE TROUGH APPROACHES FROM THE NW. THESE CONVECTIVE INGREDIENTS WILL CONTINUE A GOOD CHANCE OF TSRA ACROSS OUR NORTHERN ZONES TONIGHT...WITH CHANCES SHIFTING ESE THROUGH THE NIGHT. INCREASING MIN TEMPS BY A FEW DEGREES GIVEN CLOUD COVER AND INCREASED THE SMOKE GRID TO ENCOMPASS THE EASTERN PORTION OF THE CWA. THU HOT TEMPS ARE EXPECTED ONCE AGAIN AN INCREASED MAXES TOWARD THE UPPER 90S TO NEAR 100 INLAND. SCATTERED TSRA ARE EXPECTED OVER THE AREA ONCE AGAIN...WITH PULSE SEVERE POSSIBLE. && .AVIATION...IFR TO MVFR LIKELY AT ALL TERMINALS THROUGH THE NIGHT. VSBY RESTRICTIONS MOST LIKELY AT FL TERMINALS DUE TO SMOKE THROUGH SUNRISE...WHILE BEST CHANCE OF CONVECTION WILL BE AT SSI THROUGH THE NIGHT. && .MARINE...SSE 10-15 KTS WITH 2-3 FT SEAS ARE EXPECTED TONIGHT. CONVECTION WILL INCREASE OVER THE WATERS AFTER MIDNIGHT FROM THE WEST...WHILE AREAS OF SMOKE WILL LOWER VISIBILITIES AT TIMES ESPECIALLY OVER THE NEAR SHORE WATERS. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 102 71 97 / 50 40 30 20 SSI 76 91 76 92 / 30 40 40 20 JAX 75 96 72 96 / 30 30 30 10 SGJ 76 93 75 91 / 10 40 30 10 GNV 74 100 72 99 / 60 40 20 10 OCF 75 98 72 96 / 60 40 20 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/HESS/PRESNALL
Hazardous weather outlook, Jun 15, 9:58 PM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE JACKSONVILLE FL 958 PM EDT WED JUN 15 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161030- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 958 PM EDT WED JUN 15 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT... ...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT WITH THE GREATEST COVERAGE ACROSS SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY. A FEW STRONG TO SEVERE STORMS COULD PRODUCE STRONG WIND GUSTS AND HAIL. SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE. VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND MAY CREATE HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST GEORGIA THURSDAY AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL ARE POSSIBLE. FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE STORMS ARE POSSIBLE EACH DAY WHICH COULD PRODUCE WET DOWNBURSTS AND HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Local storm report, Jun 15, 11:06 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1106 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG 1 NE LAKE WEIR 29.03N 81.97W
06/15/2011 MARION FL FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN ALONG 10896 SE 131ST LANE.
0956 PM TSTM WND DMG 4 ESE OCALA 29.16N 82.07W
06/15/2011 MARION FL FIRE DEPT/RESCUE
THUNDERSTORM WINDS BLEW DOWN TREES ALONG 2750 SE 49TH
AVENUE.
&&
AENYEDISpecial weather statement, Jun 15, 11:56 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1156 PM EDT WED JUN 15 2011
FLZ036-040-160430-
ALACHUA-MARION-
1156 PM EDT WED JUN 15 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND WESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 1230 AM EDT...
AT 1156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CROSS CREEK...OR 8 MILES NORTHWEST
OF CITRA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND MICANOPY...MCINTOSH...FLEMINGTON...CROSS
CREEK...REDDICK...LOWELL...CITRA AND SPARR THROUGH 1230 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2907 8251 2921 8254 2920 8239 2948 8240
2957 8218 2945 8204 2898 8230
TIME...MOT...LOC 0356Z 303DEG 12KT 2950 8219
ZIBURASpecial weather statement, Jun 16, 12:28 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 AM EDT THU JUN 16 2011
FLZ040-160500-
MARION-
1228 AM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR SMALL HAIL VALID UNTIL 100 AM EDT...
AT 1228 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF CITRA...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SPARR...REDDICK...LOWELL...CITRA...ANTHONY...BURBANK...FORT
MCCOY...SALT SPRINGS AND LYNNE THROUGH 100 AM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2932 8230 2943 8217 2942 8215 2943 8214
2943 8209 2944 8206 2947 8206 2948 8204
2935 8169 2914 8187
TIME...MOT...LOC 0428Z 298DEG 15KT 2944 8206
ZIBURASpecial weather statement, Jun 16, 12:42 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EDT THU JUN 16 2011
GAZ133-135-160530-
APPLING-JEFF DAVIS-
1242 AM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND
NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 130 AM EDT...
AT 1242 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 17 MILES NORTHWEST OF SNIPESVILLE...OR
19 MILES NORTH OF BROXTON...MOVING SOUTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...
HAZLEHURST...DENTON...PINE GROVE AND GRAHAM THROUGH 130 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3197 8239 3194 8234 3194 8228 3165 8242
3171 8250 3171 8252 3167 8252 3167 8265
3172 8284 3181 8285 3193 8268 3193 8262
3197 8255 3195 8250 3197 8250
TIME...MOT...LOC 0442Z 294DEG 25KT 3187 8295
HESSSpecial weather statement, Jun 16, 12:43 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 AM EDT THU JUN 16 2011
GAZ135-136-160530-
APPLING-WAYNE-
1243 AM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 AM EDT...
AT 1243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF SURRENCY...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY...BAXLEY...ODUM...SCREVEN...JESUP...BROADHURST...DOCTORTOWN
AND GARDI THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3191 8222 3190 8211 3185 8209 3183 8201
3179 8198 3180 8195 3166 8183 3167 8181
3158 8169 3156 8169 3155 8166 3136 8180
3135 8185 3154 8223 3166 8243 3195 8229
TIME...MOT...LOC 0443Z 292DEG 30KT 3175 8211
HESSSpecial weather statement, Jun 16, 12:49 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 AM EDT THU JUN 16 2011
FLZ020-160515-
HAMILTON-
1249 AM EDT THU JUN 16 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HAMILTON COUNTY FOR SMALL HAIL VALID UNTIL 115 AM EDT...
AT 1249 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF BELMONT...OR 4 MILES
SOUTHEAST OF JASPER...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 115 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8274 3041 8266 3033 8273 3043 8295
3056 8293
TIME...MOT...LOC 0449Z 273DEG 17KT 3049 8287
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:02 PM EDT | Special Weather Statement | JAX | Lanier | 28 min |
| Jun 15, 9:44 PM EDT | Special Weather Statement | JAX | Appling | 31 min |
| Jun 16, 12:42 AM EDT | Special Weather Statement | JAX | Jeff Davis | 48 min |
| Jun 16, 12:43 AM EDT | Special Weather Statement | JAX | Appling, Wayne | 47 min |
| Jun 16, 1:13 AM EDT | Special Weather Statement | JAX | Charlton | 32 min |
| Jun 16, 1:17 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 58 min |
| Jun 16, 1:26 AM EDT | Special Weather Statement | JAX | Bacon, Pierce | 49 min |
| Jun 16, 1:34 AM EDT | Severe Thunderstorm Warning | JAX | Charlton | 41 min |
| Jun 16, 2:01 AM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Jun 16, 2:14 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn, Wayne | 46 min |
| Jun 16, 2:45 AM EDT | Special Weather Statement | JAX | Camden, Charlton | 45 min |
| Jun 16, 8:01 AM EDT | Special Weather Statement | JAX | Wayne | 44 min |
| Jun 16, 4:10 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 50 min |
| Jun 16, 4:57 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 1 min |
| Jun 16, 5:03 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis | 57 min |
| Jun 16, 5:33 PM EDT | Areal Flood Advisory | JAX | Jeff Davis | 117 min |
| Jun 16, 5:58 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 42 min |
| Jun 16, 6:23 PM EDT | Areal Flood Warning | JAX | Coffee, Jeff Davis | 112 min |
| Jun 16, 7:27 PM EDT | Severe Thunderstorm Warning | JAX | Jeff Davis | 36 min |
| Jun 16, 7:39 PM EDT | Special Weather Statement | JAX | Coffee | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.